Issue
Volume 15, Number 4

Articles in the Issue:

Regular Articles:
Yu-lin Zhou
Finite Difference Method With Nonuniform Meshes For Quasilinear Parabolic Systems
J. Comp. Math., 15 (1997), pp. 289-310. Abstract
pdf
Full Article

Juan Cheng and Jia-zun Dai
A New Class Of Uniformly Second Order Accurate Diffrence Schemes For 2D Scalar Conservation Laws
J. Comp. Math., 15 (1997), pp. 311-318. Abstract
pdf
Full Article

Lie-heng Wang
An Iterative Procedure For Domain Decomposition Method Of Second Order Elliptic Problem With Mixed Boundary Conditions
J. Comp. Math., 15 (1997), pp. 319-326. Abstract
pdf
Full Article

Patrice Marcotte and Shi-quan Wu
Finding The Strictly Local And Epsilon-Global Minimizers Of Concave Minimization With Linear Constraints
J. Comp. Math., 15 (1997), pp. 327-334. Abstract
pdf
Full Article

Wei-zhu Bao and Hou-de Han
Local Artificial Boundary Conditions For The Incompressible Viscous Flow In A Slip Channel
J. Comp. Math., 15 (1997), pp. 335-344. Abstract
pdf
Full Article

Taehoon Park and You-lan Zhu
Shock Interactions In Nonequilibrium Hypersonic Flow
J. Comp. Math., 15 (1997), pp. 345-364. Abstract
pdf
Full Article

Zhi-ming Chen
Modelling And Numerical Solutions Of A Gauge Periodic Time Dependent Ginzburg-Landau Model For Type-II Superconductors
J. Comp. Math., 15 (1997), pp. 365-384. Abstract
pdf
Full Article